# SDR SWIA20241218

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 44,189 hours, 40,558 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Cracked
- Location: Left Windshield
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1494907 : LEFT WINDSHIELD CRACKED AND GOT L WSHLD HEAT CAUTION IN FLIGHT.    (FLIGHT 5213 - FILED CLOSED)    REMOVED AND REPLACED LH WINDSHIELD IN ACCORDANCE WITH AMMM:56-11-01 AND TASK CARD:56-220-1000-SKY. OPS CHECKS AND LEAKS CHEKS GOOD AT THIS TIME. CALIBRATED TOOLING:TORQUE DRIVER S/N# 1017401785 CAL DUE DATE: 10/31/2025TORQUE WRENCH S/N# 1121732223 CAL DUE DATE: 03/31/2025
